# SDR GTIA2025021338745

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N655NK
- Make and model: Airbus A320-232
- Aircraft serial: 8376
- Aircraft time: 21,452 hours, 9,782 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT BETWEEN 6000-300 IDLE POWER FUME EVENT IN MAIN CABIN. TURNED OFF PACK 2 AND SMELL WENT AWAY-COMPLIED WITH TSM 05-50-00-810-831-A # 2 PACK INDENTIFIED AS SOURCE OF AQE EVENT. REF LOGPAGE 3346683-2 FOR PACK # 2 REQUIRES DEFERRAL DESCRIPTION OF ODOR/FUMES: TEMPORARY (LEVEL A) MUSTY DRY SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FWD CABIN, MID CABIN, AND AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
